Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Porous Media
Fator do impacto: 1.752 FI de cinco anos: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN On-line: 1934-0508

Volumes:
Volume 24, 2021 Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v14.i5.80
pages 461-466

STEADY INCOMPRESSIBLE FLOWOF A COUPLE STRESS FLUID IN A POROUS MEDIUM

S. Islam
Department of Mathematics, COMSATS Institute of Information Technology, Chakshazad Park Road, Islamabad, Pakistan
X. J. Ran
Department of Basic Sciences, Harbin Institute of Technology Shenzhen, 518055, China
Q. K. Ghori
Department of Mathematics, COMSATS Institute of Information Technology, 30 H-8/1, Islamabad Pakistan
Abdul Majeed Siddiqui
Department of Mathematics, Pennsylvania State University, York Campus, 1031 Edgecomb Avenue, York, PA 17403, USA

RESUMO

Two-dimensional steady flow of an incompressible homogenous couple stress fluid through a porous medium is considered. Exact solutions of the nonlinear equations of motion are derived, using canonical transformation and the generalized method of separation of variables. Expressions for the stream function and velocity components are derived in each case.


Articles with similar content:

ON THE COMPRESSIBLE COUETTE FLOW
TsAGI Science Journal, Vol.49, 2018, issue 1
Grigorii Borisovich Sizykh, Valerii Nikolaevich Golubkin
MAGNETOHYDRODYNAMIC FLOW IN A CIRCULAR CHANNEL FILLED WITH A POROUS MEDIUM
Journal of Porous Media, Vol.18, 2015, issue 9
Vineet Kumar Verma, Sanjeeva Kumar Singh
On the Flow of an Electrically Conducting Nonlocal Viscous Fluid in a Circular Pipe in the Presence of a Transverse Magnetic Field in Magnetohydrodynamics
International Journal of Fluid Mechanics Research, Vol.37, 2010, issue 2
M. N. L. Narasimhan
POWER-LAW FLUID FLOWS IN CHANNELS WITH A PERMEABLE WALL
Journal of Porous Media, Vol.16, 2013, issue 7
Jesus Alfonso Puente Angulo, Maria Laura Martins-Costa, Heraldo da Costa Mattos
UNIDIRECTIONAL FLOWS OF TWO IMMISCIBLE MICROPOLAR AND NEWTONIAN FLUIDS THROUGH NONPOROUS AND POROUS MEDIUM IN A HORIZONTAL CIRCULAR CYLINDER
Journal of Porous Media, Vol.21, 2018, issue 3
M. Devakar, N. Ch. Ramgopal